On the uniqueness of viscosity solutions for first order partial differential-functional equations

Tom 59 / 1994

Krzysztof Topolski Annales Polonici Mathematici 59 (1994), 65-75 DOI: 10.4064/ap-59-1-65-75

Streszczenie

We consider viscosity solutions for first order differential-functional equations. Uniqueness theorems for initial, mixed, and boundary value problems are presented. Our theorems include some results for generalized ("almost everywhere") solutions.

Autorzy

  • Krzysztof Topolski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek